# SDR A6WA201240404

- Difficulty date: March 29, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,605 hours, 28,377 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT.  R & R OF THE CARGO DOOR WIRING HARNESS.
